Open Access
January, 2004 On the Sobolev Space of Isometric Immersions
Mohammad Reza Pakzad
J. Differential Geom. 66(1): 47-69 (January, 2004). DOI: 10.4310/jdg/1090415029


We prove that every W2,2 isometric immersion from a convex regular domain of ℝ2 into ℝ3 can be approximated in W2,2-norm by smooth isometric immersions from the same domain into ℝ3.


Download Citation

Mohammad Reza Pakzad. "On the Sobolev Space of Isometric Immersions." J. Differential Geom. 66 (1) 47 - 69, January, 2004.


Published: January, 2004
First available in Project Euclid: 21 July 2004

zbMATH: 1064.58009
MathSciNet: MR2128713
Digital Object Identifier: 10.4310/jdg/1090415029

Rights: Copyright © 2004 Lehigh University

Vol.66 • No. 1 • January, 2004
Back to Top